# SDR C77A20120326003

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 10,966 hours, 6,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,966 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR DOUBLER AT FR 13 TO 16 HAS CORROSION. REMOVED CORROSION IAW SRM SRM 51-41-01 & 51-43-01 PER EO E175-5300-053 R0 ON WO 465695-244.
